# SDR EISA95420

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Crack
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE INTERIOR 1.5 INCH CRACK IN VERTICAL STRAP AT RBL 46, BULKHEAD 1183 OUTBOARD SIDE.  FABRICATED ANGLE AND FILLER IAW SRM 51-40-4 FIG 1 AND SRM 51-30-2.  (M)
